Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Child has fever, diarrhea. Given tylenol. Not cured. What medication should be given?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 364 Questions
my son 10 has been sick now for 3 days. He has had a fever of around 100 but has come and gone with tylenol. He has not eaten anything and has very bad diarrhea.(been giving him pedialite). He is too weak to get up to even use the bathroom (started that last night) what can I do? My daughter was also sick yesterday throwing up and diarrhea but is all better today
Posted Thu, 25 Apr 2013 in Infections
Answered by Dr. Mamun Kabir 4 hours later

Thank you for your query.

I am sorry to know that your son is suffering a lot.
Now, he is suffering from acute gastroenteritis.

Give him oral rehydration solution or pedialite after each loose motion. Supply other normal food along with ORS. It is main task to correction of dehydration.

Examine him for any sign of severe dehydration.

The common signs are shrunken eyeball, dry tongue, less urine output etc.

If any sign of severe dehydration present, then go to emergency room for better management with intravenous fluids.

Hope, I have been some help of your query.

Please write if you have any doubt.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor